# SDR IPXA2017071319258

- Difficulty date: June 20, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Fitting
- Part number: ARC03416
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING T/E SUPPORT TEE CRACKED NEAR OPENING FOR PANEL 641BB.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT TEE IAW DWG ARC0341, AND SRM 51-33-01.
